Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, INC. GYRUS ACMI, INC; DILATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, INC. GYRUS ACMI, INC; DILATOR, ESOPHAGEAL
Model Number
BD-410X-1855
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Dilation balloon catheter snapped inside of the scope while pulling the catheter out of the scope.
New Search
Submit an Adverse Event Report
Brand Name
GYRUS ACMI, INC
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer
(Section D)
GYRUS ACMI, INC.
9600 louisiana ave north
brooklyn park MN 55445
MDR Report Key
18920749
Report Number
18920749
Device Sequence Number
14999707
Product Code
KNQ
UDI-Device Identifier
00821925033269
UDI-Public
(01)00821925033269(17)260611(10)389462
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/03/2024
Report Date
(Section F)
01/03/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
BD-410X-1855
Device Catalogue Number
BD-410X-1855
Device Lot Number
389462
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
03/18/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
76 YR
Patient Sex
Female
Patient Weight
57 KG
Date Report Sent to FDA
01/03/2024